MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2174/1574886311666160427104800

Медицинская библиотека · Current drug safety · 2016

Steroid Induced Bilateral Avascular Necrosis of Head of Femur in an Adult Male Patient - A Case Report.

Jadeja Dharamvirsinh, Solanki Vipul, Chavada Bhavesh, Tripathi Chandrabhanu

Клинический случайСтатьяПеревод в очереди

Аннотация

A 28 year old male patient, known case of pemphigus vulgaris was on dexamethasone pulse therapy. Total 7 pulses were given after that he developed avascular necrosis of head of femur on both sides, which was confirmed by digital X- ray and MRI. Avascular necrosis is a disabling and progressive condition in young patients gradually leads to femoral head collapse and eventual total hip arthroplasty. As per WHO-UMC causality assessment criteria, the association between reaction and drug was possible, Naranjo's score was 7. According to Modified Schumock and Thornton's criteria, this reaction was not preventable. The Modified Hartwig and Siegel's scale showed that the reaction was severe (level 6). Here we present a case where the use of steroid for pemphigus vulgaris resulting in the development of bilateral avascular necrosis of head of femur.

Для цитирования: Jadeja Dharamvirsinh, Solanki Vipul, Chavada Bhavesh, Tripathi Chandrabhanu. Steroid Induced Bilateral Avascular Necrosis of Head of Femur in an Adult Male Patient - A Case Report.. Current drug safety. 2016. DOI: 10.2174/1574886311666160427104800.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.